RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1326–1328 (Mi dan39236)  

MATHEMATICS

Schottky spaces of the type $(g,s,m)$

V. V. Chueshev

Novosibirsk State University

Full text: PDF file (440 kB)

Bibliographic databases:
UDC: 517.54:517.862
Presented: М. А. Лаврентьев
Received: 20.03.1975

Citation: V. V. Chueshev, “Schottky spaces of the type $(g,s,m)$”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1326–1328

Citation in format AMSBIB
\Bibitem{Chu75}
\by V.~V.~Chueshev
\paper Schottky spaces of the type $(g,s,m)$
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1326--1328
\mathnet{http://mi.mathnet.ru/dan39236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0402121}
\zmath{https://zbmath.org/?q=an:0321.32013}


Linking options:
  • http://mi.mathnet.ru/eng/dan39236
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1326

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020